# SDR UPS04843307

- Difficulty date: September 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, HEAVY CORROSION ON CUSP, LT SIDE MAIN CABIN, STA 1153.  REMOVED TEE ANGLE AND L-ANGLE.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 FIG 1F.  FABRICATED FILLER IAW SAA SK772-604.  INSTALLED FILLER AND REINSTALLED T-ANGLE & L-ANGLE IAW DC-8 SRM 51-1-20D.
